MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH BATROXOBIN REAGENT; BOTHROPS ATROX REAGENT

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH BATROXOBIN REAGENT; BOTHROPS ATROX REAGENT
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens regional support center (rsc) to report a falsely depressed batroxobin time (bxt) result on a sysmex cn-6000 instrument.Per the limitations section of the batroxobin instructions for use (ifu): "results of this test should always be interpreted in conjunction with the patient's medical history, clinical presentation and other findings." siemens evaluated this issue and provided the following conclusion: reagent issues were ruled out based on review of quality control (qc) results which showed recovery within acceptable ranges and no issues were reported with other patient samples.In addition, an assessment of instrument performance included a review of backup data files.Based on the available information, the cause of the discordant result is consistent with a sample integrity issue.The customer is operational, and the reported issue is resolved by routine troubleshooting.Sysmex cn-6000 batroxobin lot 509792 is performing as intended.A product performance issue has not been identified.No further evaluation of the device is required.
 
Event or Problem Description
The customer reported the observation of a falsely depressed batroxobin time (bxt) result on a sysmex cn-6000 system.The initial result was not reported to the physician(s).The customer repeated the test and the repeat results were higher then the initial result.The repeat results were reported, as the correct results, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant batroxobin time (bxt) result.

Brand Name
BATROXOBIN REAGENT
Common Device Name
BOTHROPS ATROX REAGENT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM  35041
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM   35041
Manufacturer Contact
jennifer cacace
511 benedict ave.
tarrytown, NY 10591
8024302902
MDR Report Key20146341
Report Number9610806-2024-00033
Device Sequence Number4209693
Product Code JCO
UDI-Device Identifier00842768011504
UDI-Public(01)00842768011504(10)509792(17)260327
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K932787
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/27/2026
Device Model NumberN/A
Device Catalogue Number10446463
Device Lot Number509792
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2024
Initial Report FDA Received Date09/05/2024
Date Device Manufactured03/28/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age29 YR
Patient SexMale